# SDR CA991210075

- Difficulty date: November 28, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: 855D100
- Condition: Corroded
- Location: Rt Bpsu
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAP FAIL MESSAGE AFTER 20 DEG. R/H BPSU CANNON PLUG FOUND CORRODED ALONG WITH PINS AT BPSU. L/H CANNON PLUG REPLACED AS PRECAUTION
